# SDR ASAA2014112809781

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,611 hours, 831 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 140001
- Condition: Failed
- Location: Apu
- Part time: 584 hours, 1,246 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START, THREE ATTEMPTS.  ACFT GROUNDED.  REPLACED EXCITER IAW AMM 49-41-31-400-801.  APU OPS CHECK NORMAL.
